Bitmap based structures for the modeling of fuzzy entities
Control and Cybernetics, Tome 35 (2006) no. 1, pp. 147-164
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2006_35_1_a7,
author = {Tr\'e, Guy De and Verstraete, J\"org and Hallez, Axel},
title = {Bitmap based structures for the modeling of fuzzy entities},
journal = {Control and Cybernetics},
pages = {147--164},
year = {2006},
volume = {35},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2006_35_1_a7/}
}
Tré, Guy De; Verstraete, Jörg; Hallez, Axel. Bitmap based structures for the modeling of fuzzy entities. Control and Cybernetics, Tome 35 (2006) no. 1, pp. 147-164. http://geodesic.mathdoc.fr/item/CC_2006_35_1_a7/